de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

New Plain-exponential Time Classes for Graph Homomorphism

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45687

Wahlström,  Magnus
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Wahlström, M. (2011). New Plain-exponential Time Classes for Graph Homomorphism. Theory of Computing Systems, 49(2), 273-282. doi:10.1007/s00224-010-9261-z.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-11CA-B
Abstract
There is no abstract available